# SDR COMA0560477

- Difficulty date: August 30, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 23,590 hours, 20,843 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 220
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,698 hours, 17,673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5301 - FLAPS FAIL CAUTION.  REPLACED THE PDU.
